# SDR SWIA201128120

- Difficulty date: October 7, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 22,354 hours, 19,251 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD BEGAN ARCING AND THEN SHATTERED.  (FLT 6496)  REPLACED CAPTAIN'S WINDSHIELD.
